MAUDE Adverse Event Report: SYNTHES GMBH SPEED/ARC/TRIAD DRL KIT S-200QD CMPRHNSV; KIT, SURGICAL INSTRUMENT, DISPOSABLE

SYNTHES GMBH SPEED/ARC/TRIAD DRL KIT S-200QD CMPRHNSV; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number DK-200C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on an unknown date the staples pre deployed before pulling / pushing button, surgeon did not want anything to be charged.The multifunction tool did not thread, sd 2.5 hex was warped (sd314.001).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 (concomitant) h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPEED/ARC/TRIAD DRL KIT S-200QD CMPRHNSV
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key22709830
Report Number8030965-2025-08000
Device Sequence Number21272096
Product Code KDD
UDI-Device Identifier00810633022085
UDI-Public(01)00810633022085
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDK-200C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUXILIARY TRAY 1 HIGH 1/3 WIDTH/ ALUM; SMALL HEXAGONAL PELVIC SCREWDRIVER/LARGE HANDLE
Patient SexUnknown